Cartan connection of transversally Finsler foliation

Andrzej Miernowski

Abstract


The purpose of this paper is to define transversal Cartan connection
of Finsler foliation and to prove its existence and uniqueness.

Keywords


Finsler metric; normal bundle; Cartan connection

Full Text:

PDF

References


Alvarez Paiva, J. C., Duran, C. E., Isometric submersions of Finsler manifolds, Proc. Amer. Math. Soc. 129 (2001), no. 8, 2409-2417 (electronic).

Kobayashi, S., Nomizu, K., Foundations of Differential Geometry, vol. I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963.

Miernowski, A., A note on transversally Finsler foliation, Ann. Univ. Mariae Curie-Skłodowska Sect. A 60 (2006), 57-64.

Miernowski, A., Mozgawa, W., Lift of the Finsler foliation to its normal bundle, Differential Geom. Appl. 24 (2006), no. 2, 209-214.

Molino, P., Riemannian Foliations, Progress in Mathematics, 73, Birkhauser Boston, Inc., Boston, MA, 1988.

Spiro, A., Chern’s orthonormal frame bundle of a Finsler space, Houston J. Math. 25 (1999), no. 4, 641-659.




DOI: http://dx.doi.org/10.17951/a.2012.66.1.41-48
Data publikacji: 2016-07-24 20:22:25
Data złożenia artykułu: 2016-07-24 15:54:19

Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 Andrzej Miernowski